# SDR AALA202404247487

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 43,013 hours, 5,053 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX774175
- Condition: Inoperative
- Location: Hyd System
- Part time: 23,030 hours, 2,557 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INROUTE LOST LEFT HYDRAULIC QUANITY & PRESSURE. AIRCRAFT DIVERTED TO HNL AND DECLARED AN EMERGENCY LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE LEFT EDP IAW AMM 29-11-05.
